# SDR DALA2023102308671

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CRACK EMERGENCY EXIT DOOR 844 LOAD TRANSMITTING PROFILE INTERNAL AREA FWD POSITION PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEGMENT EMERGENCY EXIT DOOR 844 INTERNAL AREA FWD POSITION PASSENGER CABIN AS PER A319 SRM 51-72-11 AND SRM 51-42-11. (0030119)
